Announcement

Collapse
No announcement yet.

Update on PirateMunkee

Collapse

Get Away Today

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Update on PirateMunkee

    Hi everybody. Just giving everyone an update on my health. Saw my doctor last week. He seems to concur that my depression was brought on by my hormonal imbalance. He has me on a few meds to try and rectify this situation. I'm on Testosterone gel (Which side effects include Aggression), Welbutrin (Which is an anti-depressant which takes about 4 to 6 weeks to really take effect and has a side effect of depression. Figure that one out), and Lotensin for my high blood pressure. Just to let everybody know. I won't be posting for awhile. I'm waiting for my body to start getting used to these meds. With the "Roid Rage" side effects I'm getting with the gel, every little thing annoys me. I don't want to accidentally post something because of this side effect.
    PirateMunkee

    Visit My Horror Designs Store!!!

  • #2
    Re: Update on PirateMunkee

    ((hugs)) PM.. get better really soon my friend .. we miss you

    Friends for life

    Comment


    • #3
      Re: Update on PirateMunkee

      Didn't know you had any health problems, guess I haven't been keeping up on things lately. Hope all works well for you and things improve quickly!

      Hugs from the Wolfpack!
      Mom, remember, it's not what a person is like on the outside that counts,
      it's what they are like in their HEART!


      - Wolfette

      Comment


      • #4
        Re: Update on PirateMunkee

        Best of luck with the meds. Good for you for taking action and seeking help.
        These are the games that never end.

        Comment


        • #5
          Re: Update on PirateMunkee

          Hey Troy. I glad to see things are looking up. It was nice seeing you and wifey at the meet yesterday. Anything I can do to help out, just PM me. Us inland empire scum have to stick together. lol

          Comment


          • #6
            Re: Update on PirateMunkee

            Feel better.

            Be careful with the meds: something that was supposed to help me out with a sinisis (sp?) infection caused hallucinations because apparently you were supposed to take the pills 12 hours apart and if you were take it any earlier... yeah. And with all those fancy drugs... be careful

            Comment


            • #7
              Re: Update on PirateMunkee

              Awww sweetie, Just take care of yourself and it was nice to see you on last Friday night. I was going to give you a big hug squeeze but I'll give you a cyber one instead.

              :squeeze:

              Comment


              • #8
                Re: Update on PirateMunkee

                A little 'Roid Rage never hurt anybody...


                Seriously now: My best wishes to you and Princess626 in your dealing with this situation. You are both great folks and deserve nothing but the best. I am sorry to lose your voice from the Boards for a while but realize you are doing the smart thing by abstaining. I am very glad to be able to see you in the Park and please call if I can do anything.
                How much do we have to pay to get MiceChat Old?
                :monkey: :monkey:

                Comment


                • #9
                  Re: Update on PirateMunkee

                  I hope you feel better soon. :ghug:

                  Comment


                  • #10
                    Re: Update on PirateMunkee

                    feel better soon, i wish i coudl give you all the extra testosterone my body makes thanks to my PCOS *hugs*
                    Will there be screams when the sun sets,
                    -=Is It October Yet?=-


                    Originally posted by Tinkermonkey
                    elly is the ultimate nerdy girl. But she makes it sexy
                    Originally posted by pratt55
                    Elly is adorkable.







                    Comment


                    • #11
                      Re: Update on PirateMunkee

                      Sorry to hear you are suffering. I go through little bouts with depression every now and then, (had kind of a turbulent childhood), so I know how icky it feels. I hope the medicine kicks in sooner, rather than later--and remember not to put up with the side effects! Call your Dr. ASAP if they aren't bareable because there are other options...

                      *hugs*
                      <3 Chloe

                      Comment


                      • #12
                        Re: Update on PirateMunkee

                        Feel better PM.....welbutrin is good stuff. You will feel better in no time
                        HEARTS CLUB !!

                        Comment


                        • #13
                          Re: Update on PirateMunkee

                          Sorry for your health issues but glad to see that your taking a proactive approach to getting healthy. I wish you a speedy, side effect free, recovery.
                          sigpic

                          Comment


                          • #14
                            Re: Update on PirateMunkee

                            Hey Troy, sorry to hear about this, but I'm glad that you proactivley seeked medical help. The roid-rage won't help you win the football league though!
                            spunky likes to suck that 3rd nipple(why am I your sig line........freak)! - Posted by my good friend Samsma

                            Comment


                            • #15
                              Re: Update on PirateMunkee

                              Rest up, take your meds, rub on the cream and come back when your better. you are missed and get your self a nice punching bag :lol: seriously, take care!!

                              Comment


                              • #16
                                Re: Update on PirateMunkee

                                Well, I'm sorry to read that you have to go through this, yet I'm glad you are on the way to get this all straightened out. And remember that if any of those meds make you feel weird let your doctor know, that way you can get another similar one ... I know you know this ... but don't do like me and have dizzy spells for a month before telling the doctor.

                                I hope to see you at the parks soon feeling better Troy!

                                Comment


                                • #17
                                  Re: Update on PirateMunkee

                                  Yikes! I hope you feel better soon. I was on steriods for a bit and they made my face Pppuuuuffff up! We'll love you even if your face gets puffy and you get kind of mean.. Actually, I don't think I can picture you mean! You and your super lovely wife really made my last trip fun - I can't wait to see you guys again. Hugs to you both!

                                  <3

                                  To live would be an awfully big adventure.

                                  Comment


                                  • #18
                                    Re: Update on PirateMunkee

                                    Its nice to see you back! And you seem to be in much better spirits the last couple of times I have seen you!

                                    So you and I both have blood pressure problems. Except that for me I am taking Lisinopril. Oh - and I am taking Gemfibrozil for high triglycerides.

                                    So to one druggie to the next, glad to see that things are being taken care of!

                                    Comment


                                    • #19
                                      Re: Update on PirateMunkee

                                      Didn't know you were "feelin' poorly". Hope you feel better soon!!

                                      Comment


                                      • #20
                                        Re: Update on PirateMunkee

                                        Sorry to hear about all the depression stuff - I've been there done that. Welbutrin made me feel jumpy and medicated. Keep an eye out for even a small sign of bad symptoms.

                                        Good luck with everything and I hope you can work through it all!!!
                                        sigpic
                                        Will trade husband for Disneyland and DCA Pins!

                                        Comment

                                        Get Away Today Footer

                                        Collapse
                                        Working...
                                        X